# SDR GTIA2024090338354

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,086 hours, 2,950 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LONG LASTING FUME EVENT PACK 1 SUSPECTED.-ACCOMPLISHED TSM 05-50-810-831-A. FOUND PACK 1 TO BE SOURCE OF FUMES.
